# SDR CALA0100096

- Difficulty date: February 2, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN GOUGED AT AFT CARGO DOOR LOWER EDGE OF PAN.  THE RIVETS WERE REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 51-30-2 AND EA 9-5230-2-A0832.
